| Model Number |
25870 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported that the device provided high sphb readings when compared to a blood draw.No consequences or impact to patient were reported.
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The device was able to power on using both ac and battery power.When powered on the device was able to obtain readings and alarmed audibly and visually under alarm conditions.Device accuracy testing was performed with passing results.Trend data was reviewed and showed a gender was specified for approximately 86% of customer's sphb measurements, per the operator's manual "when using a compatible sensor, ensure the gender has been entered correctly.Entering an incorrect gender may affect measurement performance of the device.¿ the customer complaint was not duplicated as the device is functioning as designed.
Event or Problem Description